Error Bounds and Estimates for Eigenvalues of Integral Equations.
Numerische Mathematik, Tome 29 (1977), pp. 133-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__29_132509,
author = {A. Spence},
title = {Error {Bounds} and {Estimates} for {Eigenvalues} of {Integral} {Equations.}},
journal = {Numerische Mathematik},
pages = {133--148},
year = {1977},
volume = {29},
zbl = {0358.65109},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__29_132509/}
}
A. Spence. Error Bounds and Estimates for Eigenvalues of Integral Equations.. Numerische Mathematik, Tome 29 (1977), pp. 133-148. http://geodesic.mathdoc.fr/item/NUMA_1977__29_132509/